Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Dualities and vertex operator algebras of affine type
Stockholm University, Faculty of Science, Department of Mathematics.
2002 (English)In: Journal of Algebra, Vol. 258, 389-441 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2002. Vol. 258, 389-441 p.
Identifiers
URN: urn:nbn:se:su:diva-21647OAI: oai:DiVA.org:su-21647DiVA: diva2:188174
Available from: 2008-12-16 Created: 2008-12-16 Last updated: 2011-01-13Bibliographically approved

Open Access in DiVA

No full text

Other links

http://arxiv.org/abs/math/0212177

Search in DiVA

By author/editor
Borcea, Julius
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 15 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf